MathSciNet Relay Station
MathSciNet bibliographic data
MR291756 46A05
Lohman, Robert H. An embedding theorem for separable locally convex spaces. Canad. Math. Bull. 14 (1971), 114–120.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement